Previous |  Up |  Next


Title: Double layer potentials on boundaries with corners and edges (English)
Author: Angell, Thomas S.
Author: Kleinman, Ralph E.
Author: Král, Josef
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 27
Issue: 2
Year: 1986
Pages: 419
Category: math
MSC: 31B20
Date available: 2008-06-05T21:25:24Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_027-1986-2_18.pdf 162.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo